# SDR 20010117SG002

- Difficulty date: September 8, 2000
- Submitted: January 10, 2001
- Operation: Air carrier
- Aircraft: N820SC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 154
- System (JASC): 2710 · Aileron Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Aileron
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, L/N LOW SPEED AILERON WOULD NOT DISCONNECT AND POPPED CB 7A6.  CREW ACCOMPLISHED PROCEDURE A 29 AND RETURNED TO LAX AT A SPEED OF LESS THAN 250 KNOTS.  NO FUEL WAS DUMPED.  AIRCRAFT LANDED NORMAL.  AILERON WAS INOPERABLE IN AUTO MODE ONLY AND PLACED ON MEL.  AFTER OPERATING IT THREE TIMES ON THE GROUND OPS CHECK WAS GOOD.  CARRIED OUT OVERWEIGHT LANDING INSPECTION.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
